# SDR IPXA10562440

- Difficulty date: September 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, COCKPIT FLOOR BEAM CHORD HAS AREAS OF CORROSION ON TOP AND BOTTOM SIDES BS 298 BL 0-LBL 11.  R & R FLOORBEAM CHORD IAW SRM 53-00-51-1A-1; SRM 51-40-02-0G, SRM 51-40-05-0G; SRM 51-40-06-0G; SRM 51-40-08-0G; DRW NR141N5140.
